Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS Miami, FL

June 29, 2015Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 29, 2015, 4:36 PM EDT for Miami-Dade County, Florida. It was in force for 24 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 4:36 PM EDT (20:36 UTC)
Expired
Jun 29, 2015, 5:00 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 24 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 4:38 PM EDTTSTM WND DMG1 Ese Sweetwater, FLWIND GUSTS FROM A THUNDERSTORM KNOCKED DOWN A MEDIUM SIZED PALM TREE AND UPROOTED SEVERAL SMALL SHRUBS
Jun 29, 4:47 PM EDTHAIL 0.251 W Virginia Gardens, FLAN OFF DUTY NWS EMPLOYEE REPORTED PEA SIZED HAIL AT STATE ROAD 826 AND NW 41ST STREET
Jun 29, 4:47 PM EDTHAIL 0.252 Wsw Miami Springs, FLAN OFF DUTY NWS EMPLOYEE REPORTED PEA SIZED HAIL AT STATE ROAD 826 AND NW 41ST STREET
Jun 29, 4:58 PM EDTTSTM WND DMG1 S Opa-Locka, FLTREE DOWN IN NORTH HIALEAH... SHOWN ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2049 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2049 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WUUS52 KMFL 292036
SVRMFL
FLC086-292100-
/O.NEW.KMFL.SV.W.0026.150629T2036Z-150629T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 500 PM EDT

* AT 436 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER FOUNTAINBLEAU...OR NEAR SOUTH MIAMI...AND MOVING
  NORTHEAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...CORAL GABLES...KENDALL AND DORAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2574 8029 2568 8037 2576 8048 2588 8045
      2595 8035 2591 8028 2584 8022
TIME...MOT...LOC 2036Z 224DEG 13KT 2578 8035 

$$

60

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:38 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 29, 3:38 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EDT MON JUN 29 2015

.DISCUSSION...
A BROAD TROUGH CONTINUES TO SIT OVER THE SOUTHEAST UNITED STATES.
THIS IS HELPING TO KEEP SOME ADDITIONAL INSTABILITY OVER THE AREA.
FOR THIS EVENING, A 500 MB SHORT WAVE IS MOVING ACROSS THE AREA.
THIS HAS AIDED IN A LARGE AREA OF SHOWERS AND THUNDERSTORMS TO
DEVELOP IN THE LAKE REGION. THE HRRR SHOWS THIS AREA FORMING INTO
A LINE F THUNDERSTORMS OVER PALM BEACH COUNTY THIS EVENING, BEFORE
EXITING OVER THE COASTAL WATERS TO THE EAST.

FOR TONIGHT, MODELS ARE SHOWING MOST OF ANY CONVECTIVE ACTIVITY
WILL BE OVER THE ATLANTIC COASTAL WATERS. THE SHORT WAVE WILL
CONTINUE TO EXIT TO THE NORTHEAST THROUGH TOMORROW MORNING.

FOR TOMORROW, A SURFACE HIGH TO THE WEST VERY SLOWLY BEGINS TO
BUILD BACK IN OVER SOUTH FLORIDA. MODELS LAST WEEK WERE SHOWING
THIS WAS SUPPOSED TO OCCUR BY TOMORROW, BUT NOW IT LOOKS AS THOUGH
IT WILL SLOWLY BUILD, WHICH WILL TURN THE WIND TO THE SOUTHEAST BY
WEDNESDAY AND EAST BY FRIDAY. BECAUSE OF THIS, SHOWERS AND
THUNDERSTORMS WILL BE ABLE TO CONTINUE TO AFFECT MUCH OF THE
INTERIOR AND LAKE REGION TOMORROW. BY WEDNESDAY, THE TURN TO THE
SOUTHEAST WILL SHIFT THE FOCUS OF STORMS MORE TOWARDS THE WESTERN
INTERIOR, ALTHOUGH THERE WILL CONTINUE TO BE A CHANCE FOR STORMS
OVER THE EAST COAST OF SOUTH FLORIDA WEDNESDAY AFTERNOON, AND
EVEN THURSDAY AFTERNOON, ALTHOUGH THE CHANCES DO SLIGHTLY
DIMINISH ON THURSDAY FOR THE SOUTHEAST COAST.

BY FRIDAY, THE HIGH WILL BE STRONG ENOUGH AND POSITIONED RIGHT
FOR THE WIND TO TURN TO THE EAST. THIS WILL SHIFT THE MAIN FOCUS
OF SHOWERS AND THUNDERSTORMS TO THE WESTERN INTERIOR AND GULF
COAST THROUGH THE BEGINNING OF NEXT WEEK.

&&

.AVIATION...
LOCAL MODELS INCREASINGLY SUGGESTING THAT SCATTERED/NUMEROUS
CONVECTION WILL SPREAD ESE TOWARD ATLANTIC TERMINALS LATE THIS
AFTERNOON. BEST CHANCE WILL BE KPBI...BUT WILL LEAVE ALL EAST
COAST SITES WITH VCTS 19-0Z. ALSO MONITORING FOR TSTMS TO DVLP
ALONG SEA BREEZE...LOW CONFIDENCE IN THIS...BUT WITH BOUNDARY
EXPECTED TO REMAIN FAIRLY CLOSE TO THE COAST...ANY INITIATION
WOULD LIKE BE IN VICINITY OF TERMINALS. ACTIVITY WANES BY AT LEAST
2Z...THEN DRY FORECAST. EXPECT SW WINDS TO TURN SSE FOR EASTERN
TERMINALS BY 20Z...THEN LIGHT/CALM WINDS OVERNIGHT.

&&

.MARINE...
HIGH PRESSURE TO THE WEST WILL KEEP THE WIND SOUTH THIS EVENING
AND THEN SLOWLY BUILD OVER THE NEXT FEW DAYS. THIS WILL TURN THE
WIND TO THE SOUTHEAST TOMORROW THROUGH THURSDAY. BY FRIDAY, THE
WIND WILL TURN TO THE EAST THROUGH THE BEGINNING OF NEXT WEEK.
THIS WILL ALLOW FOR A SLOWLY INCREASING THREAT OF RIP CURRENTS
ALONG THE ATLANTIC BEACHES INTO NEXT WEEK. THERE WILL BE CONTINUED
CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE SOUTH FLORIDA
COASTAL WATERS THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  93  78  92 /  30  30  30  40
FORT LAUDERDALE  78  91  80  90 /  20  20  20  40
MIAMI            77  92  80  91 /  20  30  20  30
NAPLES           76  93  77  93 /  10  20  10  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...13/SI
LONG TERM....13/SI
AVIATION...23/SK
Hazardous weather outlook, Jun 29, 11:00 AM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1100 AM EDT MON JUN 29 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
300300-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1100 AM EDT MON JUN 29 2015

...ISOLATED STRONG THUNDERSTORMS THIS AFTERNOON, MAINLY NORTHEAST...
...WATERSPOUTS POSSIBLE ATLANTIC WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK FOR RIP CURRENTS ATLANTIC
BEACHES.

THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON
AND EVENING...MAINLY NORTH OF ALLIGATOR ALLEY. THE PRIMARY THREAT
FROM THIS THUNDERSTORMS IS FREQUENT CLOUD TO GROUND LIGHTNING.
GUSTY WINDS ARE ALSO POSSIBLE.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ON ATLANTIC
WATERS.

WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND EVENING COULD
PRODUCE WIND GUSTS OF 55 MPH.

FLOODING: TORRENTIAL DOWNPOURS MAY LEAD TO LOCALIZED URBAN
FLOODING IN PALM BEACH COUNTY.

TEMPERATURES: HEAT INDICES WILL EXCEED 100 DEGREES FOR AREAS SOUTH
OF ALLIGATOR ALLEY TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST THIS UPCOMING WEEK, ESPECIALLY OVER INTERIOR SOUTH
FLORIDA. THERE IS A LESSER CHANCE FOR THUNDERSTORMS LATE THIS WEEK.

THE RISK OF RIP CURRENTS MAY INCREASE SLIGHTLY AT THE ATLANTIC
BEACHES BY MID-WEEK AS EAST WINDS RETURN TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

In the hours before

Special weather statement, Jun 29, 2:51 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT MON JUN 29 2015

FLZ063-066-291930-
GLADES FL-HENDRY FL-
251 PM EDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR SOUTHWESTERN GLADES AND NORTHWESTERN HENDRY
COUNTIES UNTIL 330 PM EDT...

* AT 251 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR MUSE...OR 8 MILES NORTH OF LABELLE...MOVING NORTHEAST AT 15
  MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  SMALL HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  LABELLE...PALMDALE...MUSE AND ORTONA.

LAT...LON 2694 8120 2683 8120 2674 8153 2683 8157
      2693 8156 2703 8137 2703 8134 2704 8133
      2703 8133 2703 8127 2706 8127
TIME...MOT...LOC 1851Z 246DEG 12KT 2687 8147

60
Special weather statement, Jun 29, 3:51 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
351 PM EDT MON JUN 29 2015

FLZ063-066-067-292030-
GLADES FL-INLAND PALM BEACH COUNTY FL-HENDRY FL-
351 PM EDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WEST CENTRAL PALM
BEACH...SOUTHERN GLADES AND NORTHEASTERN HENDRY COUNTIES UNTIL 430 PM
EDT...

* AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR CLEWISTON...MOVING EAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CLEWISTON...SOUTH BAY...MOORE HAVEN...LAKE HARBOR AND HARLEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2682 8106 2682 8103 2681 8095 2681 8097
      2680 8097 2680 8096 2677 8094 2673 8085
      2670 8082 2670 8078 2669 8075 2669 8073
      2664 8071 2670 8102 2683 8110 2684 8108
TIME...MOT...LOC 1951Z 255DEG 10KT 2679 8097

60
Special weather statement, Jun 29, 4:17 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT MON JUN 29 2015

FLZ067-292100-
INLAND PALM BEACH COUNTY FL-
417 PM EDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL PALM
BEACH COUNTY UNTIL 500 PM EDT...

* AT 417 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER CANAL POINT...MOVING SOUTHEAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PAHOKEE...CANAL POINT AND FREMD VILLAGE-PADGETT ISLAND.

LAT...LON 2677 8037 2665 8051 2681 8069 2684 8065
      2689 8062 2696 8061 2696 8038
TIME...MOT...LOC 2017Z 324DEG 11KT 2689 8065

60
Special weather statement, Jun 29, 4:27 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT MON JUN 29 2015

FLZ072>074-173-292115-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-METRO BROWARD COUNTY FL-
427 PM EDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE
COUNTIES UNTIL 515 PM EDT...

* AT 427 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER UNIVERSITY PARK...OR NEAR KENDALL...MOVING NORTHEAST AT 15
  MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  SMALL HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...
  CORAL GABLES...SOUTH MIAMI...MIAMI GARDENS...KENDALL...NORTH
  MIAMI...DORAL...NORTH MIAMI BEACH...MIAMI LAKES...COOPER CITY...
  HIALEAH GARDENS...OPA-LOCKA...MIAMI SPRINGS...SWEETWATER AND MIAMI
  SHORES.

LAT...LON 2582 8018 2564 8039 2574 8050 2602 8039
      2609 8026 2586 8017
TIME...MOT...LOC 2027Z 229DEG 13KT 2573 8038

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:51 PM EDTSpecial Weather StatementMFLGlades39 min
Jun 29, 3:48 PM EDTSpecial Marine WarningMFL57 min
Jun 29, 3:51 PM EDTSpecial Weather StatementMFLHendry39 min
Jun 29, 4:07 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach53 min
Jun 29, 4:17 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jun 29, 4:27 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Jun 29, 4:38 PM EDTSpecial Marine WarningMFL37 min
Jun 29, 4:48 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 29, 4:58 PM EDTSpecial Weather StatementMFLPalm Beach62 min
Jun 29, 5:00 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade27 min
Jun 29, 5:03 PM EDTSpecial Marine WarningMFL57 min
Jun 29, 5:28 PM EDTSpecial Marine WarningMFL62 min
Jun 29, 5:33 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jun 29, 5:36 PM EDTSpecial Marine WarningMFL39 min
Jun 29, 5:40 PM EDTSpecial Weather StatementMFLBroward35 min
Jun 29, 5:46 PM EDTSpecial Marine WarningMFL44 min
Jun 29, 5:47 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach118 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.